Warning: Invalid argument supplied for foreach() in /var/www/admin/data/www/MedsMarket.cc/prod.php on line 487

Warning: Invalid argument supplied for foreach() in /var/www/admin/data/www/MedsMarket.cc/prod.php on line 499
Buy Calpol 500mg GlaxoSmithKline (GSK) Online, Cheap Acetaminophen, Order Paracetamol


Buy Online Calpol 500mg GlaxoSmithKline (GSK) (Acetaminophen, Paracetamol) without prior prescription


Calpol 500mg

Manufacturer: GlaxoSmithKline (GSK)
Availability: In Stock
Delivery time: 5-16 business days
30 pills $33.00
$1.10 per pill
60 pills $61.00
$1.02 per pill
90 pills $85.00
$0.94 per pill
120 pills $104.00
$0.87 per pill
150 pills $119.00
$0.79 per pill
Sponsored Links

GOOGLE
Google's free service instantly translates words, phrases, and web pages between English and over 100 other languages.
www.google.com
FIND YOUR LOVE. START DATING!
Meet Single Men/Women. Free Registration
Dating.com
BUY CHEAP CALPOL 500MG AND SAVE!
Get Special Financing on orders of $149 or more. No annual fee.
www.amazon.com
THE BEST FREE WEBCAMS CHATROOMS! WITHOUT CREDIT CARD.
Now pick a girl and join the cam to cam sex. The best Live chat with private women or boys in cam sex LiveCam. Join for FREE.
www.bongacams.com

You do not need to have a prior physician prescription to order Calpol 500mg (Acetaminophen, Paracetamol) at MedsMarket.

It means no RX required to buy online Acetaminophen, Paracetamol, Calpol 500mg!

Calpol

Generic Name
Acetaminophen

How does it work?
Calpol infant suspension, six plus suspension, suspension sachets and fastmelts all contain the active ingredient paracetamol, which is a simple painkilling medicine used to relieve mild to moderate pain and fever. (NB. Paracetamol is also available without a brand name, ie as the generic medicine.
Despite its widespread use for over 100 years, we still don't fully understand how paracetamol works to relieve pain and reduce fever. However, it is now thought that it works by reducing the production of prostaglandins in the brain and spinal cord.
Prostaglandins are produced by the body in response to injury and certain diseases. One of their actions is to sensitise nerve endings, so that when the injury is stimulated it causes pain (presumably to prevent us from causing further harm to the area). As paracetamol reduces the production of these nerve sensitising prostaglandins it is thought it may increase our pain threshold, so that although the injury remains, we can feel it less.
It is thought paracetamol reduces fever by affecting an area of the brain that regulates our body temperature (the hypothalamic heat-regulating center).
Paracetamol is about as effective as aspirin at relieving mild to moderate pain and reducing fever, but unlike aspirin it has no anti-inflammatory effect.
Paracetamol can be used to relieve mild to moderate pain associated with conditions such as headaches, toothache, teething, colds and flu. It is also useful for reducing fever and discomfort associated with colds and flu and following vaccinations.
Calpol preparations contain children's doses of paracetamol. Calpol fastmelts are tablets that disperse on the tongue to form a paste that can be swallowed without the need for water, although they can also be dispersed in a teaspoonful of water or milk.

What is it used for?
- Mild to moderate pain such as headache, toothache, teething or sore throat.
- Fever (pyrexia).
- Relieving aches, pains and fever associated with colds and flu or following childhood vaccinations.

Warning!
- Different preparations of Calpol are suitable for children of different ages. Make sure you use the correct preparation and dose for your child. Calpol fastmelts and six plus suspension are not suitable for children under six years of age. Do not exceed the dose stated in the information leaflet supplied with the medicine.
- This medicine must not be given with any other paracetamol containing products.
- An overdose of paracetamol is dangerous and capable of causing serious damage to the liver and kidneys. You should never exceed the dose stated in the information leaflet supplied with the medicine. Immediate medical advice should be sought in the event of an overdose with this medicine, even if your child seems well, because of the risk of delayed, serious liver damage.
- If symptoms persist for more than three days despite treatment, seek medical advice from your doctor or pharmacist. For children under six months, medical advice should be sought after 24 hours use if the symptoms persist.

Use with caution in
- Decreased kidney function.
- Decreased liver function.

Not to be used in
- Known sensitivity or allergy to any ingredient.
- Calpol fastmelts and six plus suspension are not suitable for children under six years of age.
- Calpol infant suspension should not be given to children under two months of age.
- Calpol fastmelts contain phenylalanine and should not be given to children with an inherited disorder of protein metabolism called phenylketonuria.
This medicine should not be used if your child is allergic to one or any of its ingredients. Please inform your doctor or pharmacist if your child has previously experienced such an allergy.
If you feel your child has experienced an allergic reaction, stop using this medicine and inform your doctor or pharmacist immediately.

Pregnancy and breastfeeding
Certain medicines should not be used during pregnancy or breastfeeding. However, other medicines may be safely used in pregnancy or breastfeeding providing the benefits to the mother outweigh the risks to the unborn baby. Always inform your doctor if you are pregnant or planning a pregnancy, before using any medicine.
- There are no known harmful effects when this medicine is used during pregnancy.
- Small amounts of this medicine may pass into breast milk, however there are no known harmful effects when it is used by breastfeeding mothers.

Label warnings
- Do not give this medication with any other products containing paracetamol.
- Refer to the printed instructions for maximum daily intake.

Side effects
Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with this medicine. Just because a side effect is stated here does not mean that all children using this medicine will experience that or any side effect.
- Skin rash.
- Calpol fastmelts may have a mild laxative effect.
The side effects listed above may not include all of the side effects reported by the medicine's manufacturer.
For more information about any other possible risks associated with this medicine, please read the information provided with the medicine or consult your doctor or pharmacist.

How can this medicine affect other medicines?
You should not give your child other medicines that contain paracetamol in combination with this medicine, as this can easily result in exceeding the maximum recommended daily dose of paracetamol. Many cold and flu remedies and over-the-counter painkillers contain paracetamol, so be sure to check the ingredients of any other medicines before giving them in combination with this one, or ask your pharmacist for advice.
Cholestyramine reduces the absorption of paracetamol from the gut. It should not be taken within an hour of taking paracetamol or the effect of the paracetamol will be reduced.
Metoclopramide and domperidone may increase the absorption of paracetamol from the gut.
Long-term or regular use of paracetamol may increase the anti-blood-clotting effect of warfarin and other anticoagulant medicines, leading to an increased risk of bleeding. Regular monitoring of blood clotting times should be performed if paracetamol is used regularly with these medicines. This effect does not occur with occasional pain-killing doses.

Buy Calpol 500mg GlaxoSmithKline (GSK) Online, Cheap Acetaminophen, Order Paracetamol